# SDR SWIA202156819

- Difficulty date: January 28, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS235 BULKHEAD FRAME IS CORRODED ON AFT SIDE AT LBL5 WL51.5   (C-CHECK) RO 3/10/2021     FS235 BULKHEAD FRAME IS CORRODED ON AFT SIDE AT LBL5 WL51.5. REPAIRED IAW REO 670-53-11-1644 REV -- DATED 2021-02-02 AND REO 670-53-11-1645 REV -- DATED 2021-03-05. OP AND LEAK CHECKS GOOD. ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337.WEIGHT NOT AFFECTED.  REF; CONTUATION CARD FOR DETAILS OF WORK PERFORMED.
